MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LCU - HIP SYSTEM; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT

WALDEMAR LINK GMBH & CO. KG LCU - HIP SYSTEM; UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT
Model Number 130-394/01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The universal handle broke during surgery.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
The unviversal handle broke during surgery.[customer].

Brand Name
LCU - HIP SYSTEM
Common Device Name
UNIVERSAL HANDLE, WITH QUICK COUPLING, STAINLESS STEEL, STRAIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339 ,
GM  22339,
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key21537231
Report Number3004371426-2025-00010
Device Sequence Number7000212
Product Code LXH
UDI-Device Identifier04026575215539
UDI-Public04026575215539
Combination Product (Y/N)N
Initial Reporter CountryRO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number130-394/01
Device Catalogue Number130-394/01
Device Lot NumberC332137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown